# SDR DXTA2023060587910

- Difficulty date: June 5, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0331
- Aircraft time: 544 hours, 339 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR DIFFICULT TO OPEN.  FOUND DOOR SEAL TO BE GETTING STUCK ON UPPER FWD CORNER. ADJUSTED MCD SEAL PER CE 680A AMM 52-10-35. OPS CHECK AND LEAK CHECK.
